# SDR EISA95375

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, EXCESSIVE METAL REMOVED FROM NR 4 SLAT SKIN NEXT TO TELESCOPING DUCT PANEL SEAL.  FABRICATED REPAIR IAW SRM 57-30-3, ALODINED IAW SRM 51-10-2, SEALED REPAIR IAW SRM 57-30-5.  INSTALLED REPAIR IAW SRM 57-30-3.  REPAIR DOUBLER FABRICATED FROM 2024-T3-0.080 APPROX 6 INCHES BY 3.5 INCHES.  (M)
